# SDR UPS804741

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FRAME FORMER CORRODED AT STA 1260 BETWEEN LONGERONS 35L AND 35R.  MAINTENANCE FABRICATED REPLACEMENT SECTION AND INSTALLED IAW SRM 53-2-02B AND 53-4-1, FIGURE 51 AT STA 1260.
